# SDR CA030430008

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fairing
- Part number: 15702100
- Condition: Cracked
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAIRING HAS CRACKS NOTED ADJACENT SCREW HOLES.
